PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 3 | 247-257
Tytuł artykułu

Markov operators acting on Polish spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a new sufficient condition for the asymptotic stability of Markov operators acting on measures. This criterion is applied to iterated function systems.
Słowa kluczowe
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Staromiejska 8/6, 40-013 Katowice, Poland
Bibliografia
  • [1] M. F. Barnsley, Fractals Everywhere, Academic Press, New York, 1988.
  • [2] M. F. Barnsley, V. Ervin, D. Hardin and J. Lancaster, Solution of an inverse problem for fractals and other sets, Proc. Nat. Acad. Sci. U.S.A. 83 (1986), 1975-1977.
  • [3] P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968.
  • [4] R. M. Dudley, Probabilities and Metrics, Aarhus Universitet, 1976.
  • [5] A. Lasota, From fractals to stochastic differential equations, to appear.
  • [6] A. Lasota and J. A. Yorke, Lower bound technique for Markov operators and iterated function systems, Random Comput. Dynam. 2 (1994), 41-77.
  • [7] K. Łoskot and R. Rudnicki, Limit theorems for stochastically perturbed dynamical systems, J. Appl. Probab. 32 (1995), 459-469.
  • [8] K. Parthasarathy, Probability Measures on Metric Spaces, Academic Press, New York, 1967.
  • [9] T. Szarek, Iterated function systems depending on previous transformations, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z3p247bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.